A 24-year-old female asked:
Can i take claravis and lamictal at the same time and would not get any side effects?
1 doctor answer • 2 doctors weighed in
Psychiatry 17 years experience
Drug interactions: There are no significant interactions that you should be worried about.
5.3k viewsReviewed >2 years ago
A 26-year-old female asked:
How long does it take the side effects of lamictal to kick in?
1 doctor answer • 1 doctor weighed in
Pediatrics 33 years experience
Varies among people: Side effects from a medication can be rapid (as in an allergic reaction with hives), can occur after a few days, come after chronic use, or even occur after a medication is stopped. It depends on the individual, his other medicines, his other illnesses, how lucky or unlucky he is, etc...
5.6k viewsAnswered >2 years ago
Last updated May 11, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.